# SDR VNAA0111011

- Difficulty date: November 28, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 14,571 hours, 12,697 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 8160121
- Part serial: 98
- Condition: Failed
- Location: Lh
- Part time: 13,056 hours, 11,255 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A DECREASE IN TORQUE INDICATION AND ABORTED TAKE OFF.  WHILE PULLING ONTO THE TAXI WAY, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
